Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Opportunistic InfectionsOpportunistic Infections
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Nueropathy & AZT ???
Jun 1, 2001

This is very urgent as I have to stop taking AZT immediately.

In your responce below you have mentioned that AZT has no connection with neuropathy.

http://thebody.com/Forums/AIDS/Infections/Archive/Neuropathy/Q4998.qna

I am on PEP taking AZT(Zidovudine) & 3TC(lamivudine) and I am having symptoms of neuropathy (Tingling, momentory sharp pains in the finger tips, armpits, thighs and foot).

In the Cipla site

http://www.cipladoc.com/publications/aidswatch/userguide/issue2/section3.htm

I came across an information that Zidovudine may create nueropaty.

Please advice immediately.

Response from Dr. Feinberg

Your symptoms are not consistent with drug-induced neuropathy which starts in the otes and can gradually advance up the legs. Just about every HIV medicine has "neuropathy" listed as a possible side effect. However, AZT is not commonly a cuase of neuropathy. Since you are so concerned, I suggest you report your symptoms to the doctor who prescribed post-exposure prophylaxis to you.


Previous
COXI --( lung)
Next
help, weird mole

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement